# SDR DL76L011289

- Difficulty date: August 5, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 40,466 hours, 6,255 cycles
- Engine: Pwa PW4060
- Engine time: 40,958 hours, 6,444 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724158
- Condition: Leaking
- Location: Nr 1
- Part time: 40,958 hours, 6,444 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

ON T/O FROM BRU REPORTED SMOKE IN CABIN.CLEARED AFTER 15 MINUTES OF FLT.ATL MTC FOUND OIL LEAKING FROM SPINNER. REPLACED ENGINE.
